# SDR 97FDEA00810

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunction
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON SHORTLY AFTER TAKEOFF.  AIRCRAFT RELEASED FOR SERVICE PER MEL/CDL: 52-4A, MCD VERIFIED CLOSED.  REMOVED AND REPLACED CONTROL SWITCH ARM/DISARM SWITCH.  REMOVED AND REPLACED DOOR UNLOCK LT ON MANUAL HAND PUMP PANEL.  C/B CARGO DOOR WARNING DOESN'T POP.
